User menu

Non-hyperbolic splitting of quadratic pairs

Bibliographic reference Becher, Karim Johannes ; Dolphin, Andrew. Non-hyperbolic splitting of quadratic pairs. In: Journal of Algebra and its Applications, Vol. 14, no.10, p. 1-22 (2015)
Permanent URL
  1. Albert A., Structure of Algebras, 24 (1968)
  2. Bak Anthony, On modules with quadratic forms, Lecture Notes in Mathematics (1969) ISBN:9783540046271 p.55-66, 10.1007/bfb0059990
  3. Becher Karim Johannes, A proof of the Pfister Factor Conjecture, 10.1007/s00222-007-0107-5
  4. Berhuy Grégory, Frings Christoph, Tignol Jean-Pierre, Galois cohomology of the classical groups over imperfect fields, 10.1016/j.jpaa.2007.01.001
  5. Dejaiffe Ingrid, Formes antihermitiennes devenant hyperboliques sur un corps de déploiement, 10.1016/s0764-4442(00)01764-x
  6. Dolphin Andrew, Metabolic involutions, 10.1016/j.jalgebra.2011.02.024
  7. Dolphin Andrew, Decomposition of algebras with involution in characteristic 2, 10.1016/j.jpaa.2012.11.013
  8. Elman Richard, Karpenko Nikita, Merkurjev Alexander, The Algebraic and Geometric Theory of Quadratic Forms, ISBN:9780821843291, 10.1090/coll/056
  9. Elomary Mohamed Abdou, Tignol Jean-Pierre, Classification of Quadratic Forms over Skew Fields of Characteristic 2, 10.1006/jabr.2001.8737
  10. Knus Max-Albert, Quadratic and Hermitian Forms over Rings, ISBN:9783642754036, 10.1007/978-3-642-75401-2
  11. Knus Max-Albert, Merkurjev Alexander, Rost Markus, Tignol Jean-Pierre, The Book of Involutions, ISBN:9780821809044, 10.1090/coll/044
  12. Knus M.-A., Doc. Math. Quadratic Forms LSU, 201 (2001)
  13. Parimala R, Sridharan R, Suresh V, Hermitian Analogue of a Theorem of Springer, 10.1006/jabr.2001.8830
  14. Pierce Richard S., Associative Algebras, ISBN:9781475701654, 10.1007/978-1-4757-0163-0
  15. Scharlau Winfried, Quadratic and Hermitian Forms, ISBN:9783642699733, 10.1007/978-3-642-69971-9